# SDR SWIA200515141

- Difficulty date: June 10, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 27,200 hours, 39,239 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE1711AA0
- Part serial: 1001
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 11,693 hours, 17,327 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PACK BLOWS SMOKE INTO CABIN AND GENERATES A  PACK FAIL LIGHT ON GROUND.  REPLACED LT GROUND COOLING FAN IAW 21-51-03.  OPS CHECK GOOD.
